# SDR DALA12017260995

- Difficulty date: December 23, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 55,429 hours, 40,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY ESCAPE PATHWAY LIGHT INOPERATIVE AT ROW 26D.  R & R WIRE HARNESS IAW MM.  OPS CHECKED GOOD.
